English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geography of irreducible plane sextics

MPS-Authors
/persons/resource/persons235141

Degtyarev,  Alex
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Akyol, A., & Degtyarev, A. (2015). Geography of irreducible plane sextics. Proceedings of the London Mathematical Society, 111(3), 1307-1337. doi:10.1112/plms/pdv053.


Cite as: http://hdl.handle.net/21.11116/0000-0004-11D5-8
Abstract
There is no abstract available